# SDR AALA202505232050

- Difficulty date: May 18, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 37,775 hours, 15,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT PANEL ON SEAT 8C WAS DISLODGED AND NEEDED TO BE REATTACHED.  **SUPPLEMENTAL REPORT FOR AALA202505222050: MAINTENANCE REPLACED EMERGENCY LIGHT PANEL PER CMM 25-21-61, ** (CLOSED)
